Volume 56, Number 4, November 2001
|Page(s)||492 - 498|
|Published online||01 December 2003|
Scaling function for the noisy Burgers equation in the soliton approximation
Institute of Physics and Astronomy,
University of Aarhus DK-8000, Aarhus C, Denmark
NORDITA - Blegdamsvej 17, DK-2100, Copenhagen Ø, Denmark
Accepted: 22 August 2001
We derive the scaling function for the one-dimensional noisy Burgers equation in the two-soliton approximation within the weak-noise canonical phase space approach. The result is in agreement with an earlier heuristic expression and exhibits the correct scaling properties. The calculation presents the first step in a many-body treatment of the correlations in the Burgers equation.
PACS: 05.10.Gg – Stochastic analysis methods (Fokker-Planck, Langevin, etc.) / 05.45.-a – Nonlinear dynamics and nonlinear dynamical systems / 05.45.Yv – Solitons
© EDP Sciences, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.